# SDR UPS09154734

- Difficulty date: February 14, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LOWER LAV EMERGENCY LIGHT INOP.  RELAMPED LIGHT, OPS CHECK GOOD.
